Publication detail

Characterizations of totally ordered sets by their various endomorphisms

HORT, D., CHVALINA, J., MOUČKA, J.

Original Title

Characterizations of totally ordered sets by their various endomorphisms

English Title

Characterizations of totally ordered sets by their various endomorphisms

Type

journal article - other

Language

en

Original Abstract

We characterize totally ordered sets within the class of all ordered sets contining at least three-element chains using a simple relationship between their isotone transformations.

English abstract

We characterize totally ordered sets within the class of all ordered sets contining at least three-element chains using a simple relationship between their isotone transformations.

Keywords

endomorphism, totally ordered sets, isotone mappings

Released

01.01.2002

ISBN

0011-4642

Periodical

Czechoslovak Mathematical Journal

Year of study

52

Number

1

State

CZ

Pages from

23

Pages to

32

Pages count

10

Documents

BibTex


@article{BUT40802,
  author="Daniel {Hort} and Jan {Chvalina} and Jiří {Moučka}",
  title="Characterizations of totally ordered sets by their various endomorphisms",
  annote="We characterize totally ordered sets within the class of all ordered sets contining at least three-element chains using a simple relationship between their isotone transformations.",
  chapter="40802",
  number="1",
  volume="52",
  year="2002",
  month="january",
  pages="23",
  type="journal article - other"
}